# SDR CALA2023031500742

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 1415410Y8
- Condition: Corroded
- Location: Sta 328-294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) RBL +10 FLOORBEAM SUPPORT HAS SURFACE CORROSION STA 328-294 FLOORBEAM SUPPORTS CORROSION OUT OF LIMITS REF SRM 53-10-51-A PA RA 4B. REPLACED WITH NEW SUPPORTS REF SRM 51-40-02. DATA WAS TRA NSCRIBED FROM PAPER DOC AERSALE WO 3826 NR 24738 WORK ACP BY MEC H ALD011 INSP BY AQC050
